MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.39 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATIN; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.39 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATIN; STOPCOCK, I.V. SET
Catalog Number MC33599
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 60" (152 cm) appx 0.39 ml, smallbore ext set w/microclave® clear, clamp, rotating luer that experienced breakage during patient use.The customer reported that the clear flexible piece a on the microclave at the end of the smallbore extension set stayed indented/retracted upon disconnecting after a blood transfusion.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
E tab initial reporter: the complaint came through: (b)(6).Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
One used device was received for evaluation.As received the following conditions were observed: the silicone plug was observed to be stuck down on the microclave.Once this was dissembled, insufficient spike lubrication on spike was observed, no additional damage or anomalies were confirmed.The complaint of a stick down can be confirmed.The probable cause of the stick down is typically due to an error during lubrication process in manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
60" (152 CM) APPX 0.39 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATIN
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20646582
Report Number9617594-2024-01589
Device Sequence Number7464111
Product Code FMG
UDI-Device Identifier00887709057951
UDI-Public(01)00887709057951(17)280201(10)13534779
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33599
Device Lot Number13534779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown